# SDR 2006FA0000747

- Difficulty date: July 17, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Aircraft: N79130
- Make and model: Cessna 172K
- Aircraft serial: 17257901
- Engine: Lyc O320*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 050011842
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, BOTH ENGINE FUEL SUPPLY LINES WERE FOUND TO BE CHAFFING THE FWD BULKHEAD OF THE LANDING GEAR BOX STRUCTURE AT BS 56.70.  MDG HAS INSTALLED A THIN PLASTIC SLEEVE OVER THE LINES IN THE AREA OF THE CHAFE BUT, AFTER 2564 HOURS, THE SLEEVE IS CHAFFED TOT HE EXTENT THAT THE TUBES WILL NO LONGER BE PROTECTED.  FEEL THAT THE TUBE INTEGRITY WOULD BE COMPROMISED IN THE FUTURE.  ADDITIONAL CHAFE PROTECTION AND LINE SECURING IS REQUIRED.  ILLUSTRATION SHOWS A HEAVIER CHAFE BARRIER INSTALLED ON THE TUBES IN THE AREA NOTED ABOVE.  SUGGEST BONDING A LENGTH OF MIL .3750 INCH ID TUBING  OVER THE MFG LINE IN THE CHAFE ARREARS.  ADDITIONAL ADJUSTMENT OF THE EXISTING LINE CLAMPS MAY ALSO BE REQUIRED.
